Ask a doctor

If I Get a 25% TCA Two Weeks After my Botox and Juvederm Will It Make the Injections Dissipate Faster?

If I Get a 25% TCA Two Weeks After my Botox and Juvederm Will It Make the Injections Dissipate Faster?

Doctor Answers (5)

Injecting after a peel

+1

Yes, it is okay to be injected with Botox and a filler after your 25% TCA peel. I often inject and administer the peel in the same visit. Thanks for your question.

La Jolla Plastic Surgeon
5.0 out of 5 stars 8 reviews

Chemical peels will not make the filler dissolve faster

+1

Chemical peels whether they are of a superficial or medium depth level, will not affect the filler in any way. The duration of the filler will not be shortened.

Web reference: http://www.thenyac.com/restylane/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

If I Get a 25% TCA Two Weeks After my Botox and Juvederm Will It Make the Injections Dissipate Faster?

+1

No, the Botox is abosrbed within minutes of being injected and will not be affected by a topical skin peel two weeks later.

Web reference: http://www.drfpalmer.com

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Peels affecting injectibles

+1

Chemical peels do not penetrate deep enough to have any effect on botox or fillers. Botox is injected into the muscles under the skin and fillers are injected into the deepest part of the skin so both should be unaffected.

Long Beach Plastic Surgeon
5.0 out of 5 stars 14 reviews

Are peels after BOTOX OK?

+1

Having a peel after BOTOX or fillers is perfectly fine. I routinely peel and inject BOTOX at the same visit.

Miami Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...